Friday, 6 September 2013

Acne medication progress: 1 week on

For the past week and 3 days I have been carrying on my acne medication. So far I have not recognised a difference  and my I didn't expect too this early! But talk about side effects!

  • Dry skin - I have never before had skin this dry, you never think its going to be bad until you have it. My skin feels so tight and I've had to bump up my moisturiser to a 'dry to very dry' skin one.
  • Flaky skin - Not very nice to mention but all around my mouth has very flaky skin now and really makes a difference to how my foundation looks. My mouth area is the worse but when I look close my skin on my cheeks and around my eyes is also suffering in this way.
  • Sore skin and eyes - Probably the worst side effect so far. When I wake up my eyes sting and are sore. When I wash my face my eyes sting. When I do my make up they sting. When I take it off and cleanse my face and apply creams, THEY STING. Its so so painful.
My skin was really red and sore and my spots even got a little worse. On Sunday I woke up and my skin looked SO much better. I felt happy with my skin for the first time in 3 months as these past couples of months my acne has got 100x worse. This better patch is simply what my skin looked like before it got proper bad. Its not even clear, spots and scars were still there but my face wasn't bright red and sore for once. Since then that hasn't lasted and my skin is slowly showing signs of getting worse again. 

1 comment:

  1. I love how honest you are about your acne medication and the side effects! I've suffered with acne myself and I wouldn't have had the courage to post about it myself, but your advice is so encouraging and helpful!! :) xx